# SDR DALA2022032501997

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 A CRACK WAS FOUND IN THE HORIZONTAL FLANGE RADIUS OF FR68, BTWN FRAME WEB AND STIFFENER AT LEVEL OF STRG 22R. CORRECTIVE ACTION: COMPLIED WITH 597569-14AD. (2169087)
